# SDR UIEA2014040600138

- Difficulty date: April 6, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,009 hours, 15,592 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK OFF LIGHT WILL NOT EXTINGUISH.  REPLACED LT PACK RAM AIR EXHAUST ACTUATOR IAW AMM 21-53-02.  THIS CLEARS DMI 47403 & MEL 21-51-01-01.
